PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2000 | 138 | 3 | 293-300
Tytuł artykułu

A characterization of commutative Fréchet algebras with all ideals closed

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let A be a commutative unital Fréchet algebra, i.e. a completely metrizable topological algebra. Our main result states that all ideals in A are closed if and only if A is a noetherian algebra
Słowa kluczowe
Czasopismo
Rocznik
Tom
138
Numer
3
Strony
293-300
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-09-21
poprawiono
2000-01-04
Twórcy
autor
  • Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, 00-950 Warszawa, Poland , zelazko@impan.gov.pl
Bibliografia
  • [1] M. Akkar et C. Nacir, Continuité automatique dans les limites inductives localement convexes de Q-algèbres de Fréchet, Ann. Sci. Math. Québec 19 (1995), 115-130.
  • [2] S. Banach, Théorie des Opérations Linéaires, Warszawa, 1932.
  • [3] G. Carboni and A. Larotonda, An example of a Fréchet algebra which is a principal ideal domain, this issue, 265-275.
  • [4] A. V. Ferreira and G. Tomassini, Finiteness properties of topological algebras, Ann. Scuola Norm. Sup. Pisa 5 (1978), 471-488.
  • [5] H. Grauert and R. Remmert, Analytische Stellenalgebren, Springer, 1971.
  • [6] A. Mallios, Topological Algebras. Selected Topics, North-Holland, 1986.
  • [7] E. Michael, Locally multiplicatively-convex topological algebras, Mem. Amer. Math. Soc. 11 (1952).
  • [8] S. Rolewicz, Metric Linear Spaces, PWN, 1972.
  • [9] H. H. Schaefer, Topological Vector Spaces, Springer, 1971.
  • [10] W. Żelazko, Selected Topics in Topological Algebras, Aarhus Univ. Lecture Notes 31, 1971.
  • [11] W. Żelazko, On maximal ideals in commutative m-convex algebras, Studia Math. 58 (1976), 291-298.
  • [12] W. Żelazko, On topologization of countably generated algebras, ibid. 112 (1994), 83-88.
  • [13] W. Żelazko, On m-convexity of commutative real Waelbroeck algebras, Comm. Math., submitted.
  • [14] W. Żelazko, Characterizations of Q-algebras of type F and of F-algebras with all ideals closed, Acta Comm. Univ. Tartuensis, to appear.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv138i3p293bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.